# SDR HEEA084769

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,693 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid Shoe
- Part number: 412050016101
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKID SHOE IS WORN. REPAIRED.
